MathSciNet Relay Station
MathSciNet bibliographic data
MR2535922 93D20 (34K20 34K40 93C30)
Lien, Chang-Hua; Yu, Ker-Wei; Chung, Yeong-Jay; Lin, Yen-Feng; Chung, Long-Yeu; Chen, Jenq-Der Exponential stability analysis for uncertain switched neutral systems with interval-time-varying state delay. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 3, 334–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement